# SDR RAIA990540

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7290 - STL - ELECTRICAL ODOR COMING FROM COCKPIT.  MAINTENANCE PERFORMED GROUND RUN OF ENGINES, COULD NOT DUPLICATE PROBLEM.  (M)
